Scalar extension of schur algebras
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 453-467
Printed September 1, 2005
Eunmi Choi
Hannam University
Abstract : Let $K$ be an algebraic number field. If $k$ is the maximal cyclotomic subextension in $K$ then the Schur $K$-group $S(K)$ is obtained from the Schur $k$-group $S(k)$ by scalar extension. In the paper we study projective Schur group $PS(K)$ which is a generalization of Schur group, and prove that a projective Schur $K$-algebra is obtained by scalar extension of a projective Schur $k$-algebra where $k$ is the maximal radical extension in $K$ with mild condition.
Keywords : Schur algebra, projective Schur algebra, projective character
MSC numbers : 16H05, 16S34, 20C25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd